MathSciNet Relay Station
MathSciNet bibliographic data
MR1908823 (2004j:53046) 53C21 (53C44 83C57 83C75)
Bray, Hubert L. Proof of the Riemannian Penrose inequality using the positive mass theorem. J. Differential Geom. 59 (2001), no. 2, 177–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement